doi: 10.3934/dcdsb.2019216

Existence of a global attractor for fractional differential hemivariational inequalities

1. 

College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China

2. 

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

3. 

School of Mathematics and Physics, China University of Geosciences (Wuhan), Wuhan, Hubei 430074, China

* Corresponding author: Zhouchao Wei, weizhouchao@163.com

Received  December 2018 Revised  May 2019 Published  September 2019

Fund Project: The first author is supported by the Natural Science Foundation of Guangxi Province (2018GXNSFAA281021) and the Foundation of Guilin University of Technology (GUTQDJJ2017062). The second author is supported by the National Natural Science Foundation of China (11471230, 11671282). The third author is supported by the National Natural Science Foundation of China (11772306), Graduates education Teaching Research and Reform Project of China University of Geosciences (YJS2018311), and the Fundamental Research Funds for the Central Universities, China University of Geosciences (CUGGC05)

In this paper, we introduce and study a new class of fractional differential hemivariational inequalities ((FDHVIs), for short) formulated by an initial-value fractional evolution inclusion and a hemivariational inequality in infinite Banach spaces. First, by applying measure of noncompactness, a fixed point theorem of a condensing multivalued map, we obtain the nonemptiness and compactness of the mild solution set for (FDHVIs). Further, we apply the obtained results to establish an existence theorem of the mild solution of a global attractor for the semiflow governed by a fractional differential hemivariational inequality ((FDHVI), for short). Finally, we provide an example to demonstrate the main results.

Citation: Yirong Jiang, Nanjing Huang, Zhouchao Wei. Existence of a global attractor for fractional differential hemivariational inequalities. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2019216
References:
[1]

N. T. V. Anh and T. D. Ke, On the differential variational inequalities of parabolic-elliptic type, Math. Methods Appl. Sci., 40 (2017), 4683-4695. Google Scholar

[2]

D. Bothe, Multivalued perturbations of m-accretive differential inclusions, Isr. J. Math., 108 (1998), 109-138. doi: 10.1007/BF02783044. Google Scholar

[3]

X. Chen and Z. Wang, Differential variational inequality approach to dynamic games with shared constraints, Math. Program. Ser. A, 146 (2014), 379-408. doi: 10.1007/s10107-013-0689-1. Google Scholar

[4]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983. Google Scholar

[5]

J. DiestelW. M. Ruess and W. Schachermayer, Weak compactness in $L^{1}(\mu, X)$, Proc. Am. Math. Soc., 118 (1993), 447-453. doi: 10.2307/2160321. Google Scholar

[6]

J. Gwinner, On a new class of differential variational inequalities and a stability result, Math. Program. Ser. B, 139 (2013), 205-221. doi: 10.1007/s10107-013-0669-5. Google Scholar

[7]

A. Halanay, Differential Equations, Stability, Oscillations, Time Lags, Academic Press, New York and London, 1966. Google Scholar

[8]

M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivaluedmaps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter, Berlin, New York, 2001. doi: 10.1515/9783110870893. Google Scholar

[9]

T. D. Ke and D. Lan, Decay integral solutions for a class of impulsive fractional differential equations in Banach spaces, Fract. Calc. Appl. Anal., 17 (2014), 96-121. doi: 10.2478/s13540-014-0157-5. Google Scholar

[10]

T. D. Ke and D. Lan, Fixed point approach for weakly asymptotic stability of fractional differential inclusions involving impulsive effects, J. Fixed Point Theory Appl., 19 (2017), 2185-2208. doi: 10.1007/s11784-017-0412-6. Google Scholar

[11]

T. D. KeN. V. Loi and V. Obukhovskii, Decay solutions for a class of fractional differential variational inequalities, Fract. Calc. Appl. Anal., 18 (2015), 531-553. doi: 10.1515/fca-2015-0033. Google Scholar

[12]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, , Elsevier, Amsterdam, 2006. Google Scholar

[13]

X. S. LiN. J. Huang and D. O'Regan, Differential mixed variational inqualities in finite dimensional spaces, Nonlinear Anal., 72 (2010), 3875-3886. doi: 10.1016/j.na.2010.01.025. Google Scholar

[14]

X. W. Li and Z. H. Liu, Sensitivity analysis of optimal control problems described by differential hemivariational inequalities, SIAM J. Control Optim., 56 (2018), 3569-3597. doi: 10.1137/17M1162275. Google Scholar

[15]

Z. H. LiuS. Migorski and S. Zeng, Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces, J. Differential Equations, 263 (2017), 3989-4006. doi: 10.1016/j.jde.2017.05.010. Google Scholar

[16]

Z. H. LiuS. Zeng and D. Motreanu, Partial differential hemivariational inequalities, Adv. Nonlinear Analysis, 7 (2018), 571-586. doi: 10.1515/anona-2016-0102. Google Scholar

[17]

N. V. LoiT. D. KeV. Obukhovskii and P. Zecca, Topological methods for some classes of differential variational inequalities, J. Nonlinear Convex Anal., 17 (2016), 403-419. Google Scholar

[18]

F. Mainardi, P. Paradisi and R. Gorenflo, Probability Distributions Generated by Fractional Diffusion Equations, in: J. Kertesz, I. Kondor (Eds.), Econophysics: An Emerging Science, Kluwer Academic Publisher, Dordrecht Boston, London, 2000.Google Scholar

[19]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111. doi: 10.1023/A:1008608431399. Google Scholar

[20]

V. S. Melnik and J. Valero, On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Anal., 8 (2000), 375-403. doi: 10.1023/A:1026514727329. Google Scholar

[21]

S. Migórski, On existence of solutions for parabolic hemivariational inequalities, J. Comput. Appl. Math., 129 (2001), 77-87. doi: 10.1016/S0377-0427(00)00543-4. Google Scholar

[22]

S. Migórski, A. Ochal and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities, Models and Analysis of Contact Problems, Springer-Verlag, New York, 2013.Google Scholar

[23]

J. S. Pang and D. E. Stewart, Differential variational inequalities, Math. Program. Ser. A, 113 (2008), 345-424. doi: 10.1007/s10107-006-0052-x. Google Scholar

[24]

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999. Google Scholar

[25]

A. U. RaghunathanJ. R. Pérez-CorreaE. Agosin and L. T. Biegler, Parameter estimation in metabolic flux balance models for batch fermentation-formulation and solution using differential variational inequalities, Ann. Oper. Res., 148 (2006), 251-270. doi: 10.1007/s10479-006-0086-8. Google Scholar

[26]

D. E. Stewart, Uniqueness for index-one differential variational inequalities, Nonlinear Anal., Hybrid Syst., 2 (2008), 812-818. doi: 10.1016/j.nahs.2006.10.015. Google Scholar

[27]

A. TasoraM. AnitescuS. Negrini and D. Negrut, A compliant visco-plastic particle contact model based on differential variational inequalities, International Journal of Nonlinear Mechanics, 53 (2013), 2-12. doi: 10.1016/j.ijnonlinmec.2013.01.010. Google Scholar

[28]

I. Vrabie, $C_{0}$-Semigroups and Applications, Elsevier, Amsterdam, 2003. Google Scholar

[29]

X. Wang and N. J. Huang, Differential vector variational inequalities in finite dimensional spaces, J. Optim. Theory Appl., 158 (2013), 109-129. doi: 10.1007/s10957-012-0164-9. Google Scholar

[30]

Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077. doi: 10.1016/j.camwa.2009.06.026. Google Scholar

show all references

References:
[1]

N. T. V. Anh and T. D. Ke, On the differential variational inequalities of parabolic-elliptic type, Math. Methods Appl. Sci., 40 (2017), 4683-4695. Google Scholar

[2]

D. Bothe, Multivalued perturbations of m-accretive differential inclusions, Isr. J. Math., 108 (1998), 109-138. doi: 10.1007/BF02783044. Google Scholar

[3]

X. Chen and Z. Wang, Differential variational inequality approach to dynamic games with shared constraints, Math. Program. Ser. A, 146 (2014), 379-408. doi: 10.1007/s10107-013-0689-1. Google Scholar

[4]

F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, 1983. Google Scholar

[5]

J. DiestelW. M. Ruess and W. Schachermayer, Weak compactness in $L^{1}(\mu, X)$, Proc. Am. Math. Soc., 118 (1993), 447-453. doi: 10.2307/2160321. Google Scholar

[6]

J. Gwinner, On a new class of differential variational inequalities and a stability result, Math. Program. Ser. B, 139 (2013), 205-221. doi: 10.1007/s10107-013-0669-5. Google Scholar

[7]

A. Halanay, Differential Equations, Stability, Oscillations, Time Lags, Academic Press, New York and London, 1966. Google Scholar

[8]

M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivaluedmaps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter, Berlin, New York, 2001. doi: 10.1515/9783110870893. Google Scholar

[9]

T. D. Ke and D. Lan, Decay integral solutions for a class of impulsive fractional differential equations in Banach spaces, Fract. Calc. Appl. Anal., 17 (2014), 96-121. doi: 10.2478/s13540-014-0157-5. Google Scholar

[10]

T. D. Ke and D. Lan, Fixed point approach for weakly asymptotic stability of fractional differential inclusions involving impulsive effects, J. Fixed Point Theory Appl., 19 (2017), 2185-2208. doi: 10.1007/s11784-017-0412-6. Google Scholar

[11]

T. D. KeN. V. Loi and V. Obukhovskii, Decay solutions for a class of fractional differential variational inequalities, Fract. Calc. Appl. Anal., 18 (2015), 531-553. doi: 10.1515/fca-2015-0033. Google Scholar

[12]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, , Elsevier, Amsterdam, 2006. Google Scholar

[13]

X. S. LiN. J. Huang and D. O'Regan, Differential mixed variational inqualities in finite dimensional spaces, Nonlinear Anal., 72 (2010), 3875-3886. doi: 10.1016/j.na.2010.01.025. Google Scholar

[14]

X. W. Li and Z. H. Liu, Sensitivity analysis of optimal control problems described by differential hemivariational inequalities, SIAM J. Control Optim., 56 (2018), 3569-3597. doi: 10.1137/17M1162275. Google Scholar

[15]

Z. H. LiuS. Migorski and S. Zeng, Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces, J. Differential Equations, 263 (2017), 3989-4006. doi: 10.1016/j.jde.2017.05.010. Google Scholar

[16]

Z. H. LiuS. Zeng and D. Motreanu, Partial differential hemivariational inequalities, Adv. Nonlinear Analysis, 7 (2018), 571-586. doi: 10.1515/anona-2016-0102. Google Scholar

[17]

N. V. LoiT. D. KeV. Obukhovskii and P. Zecca, Topological methods for some classes of differential variational inequalities, J. Nonlinear Convex Anal., 17 (2016), 403-419. Google Scholar

[18]

F. Mainardi, P. Paradisi and R. Gorenflo, Probability Distributions Generated by Fractional Diffusion Equations, in: J. Kertesz, I. Kondor (Eds.), Econophysics: An Emerging Science, Kluwer Academic Publisher, Dordrecht Boston, London, 2000.Google Scholar

[19]

V. S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal., 6 (1998), 83-111. doi: 10.1023/A:1008608431399. Google Scholar

[20]

V. S. Melnik and J. Valero, On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Anal., 8 (2000), 375-403. doi: 10.1023/A:1026514727329. Google Scholar

[21]

S. Migórski, On existence of solutions for parabolic hemivariational inequalities, J. Comput. Appl. Math., 129 (2001), 77-87. doi: 10.1016/S0377-0427(00)00543-4. Google Scholar

[22]

S. Migórski, A. Ochal and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities, Models and Analysis of Contact Problems, Springer-Verlag, New York, 2013.Google Scholar

[23]

J. S. Pang and D. E. Stewart, Differential variational inequalities, Math. Program. Ser. A, 113 (2008), 345-424. doi: 10.1007/s10107-006-0052-x. Google Scholar

[24]

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999. Google Scholar

[25]

A. U. RaghunathanJ. R. Pérez-CorreaE. Agosin and L. T. Biegler, Parameter estimation in metabolic flux balance models for batch fermentation-formulation and solution using differential variational inequalities, Ann. Oper. Res., 148 (2006), 251-270. doi: 10.1007/s10479-006-0086-8. Google Scholar

[26]

D. E. Stewart, Uniqueness for index-one differential variational inequalities, Nonlinear Anal., Hybrid Syst., 2 (2008), 812-818. doi: 10.1016/j.nahs.2006.10.015. Google Scholar

[27]

A. TasoraM. AnitescuS. Negrini and D. Negrut, A compliant visco-plastic particle contact model based on differential variational inequalities, International Journal of Nonlinear Mechanics, 53 (2013), 2-12. doi: 10.1016/j.ijnonlinmec.2013.01.010. Google Scholar

[28]

I. Vrabie, $C_{0}$-Semigroups and Applications, Elsevier, Amsterdam, 2003. Google Scholar

[29]

X. Wang and N. J. Huang, Differential vector variational inequalities in finite dimensional spaces, J. Optim. Theory Appl., 158 (2013), 109-129. doi: 10.1007/s10957-012-0164-9. Google Scholar

[30]

Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59 (2010), 1063-1077. doi: 10.1016/j.camwa.2009.06.026. Google Scholar

[1]

Mieczysław Cichoń, Bianca Satco. On the properties of solutions set for measure driven differential inclusions. Conference Publications, 2015, 2015 (special) : 287-296. doi: 10.3934/proc.2015.0287

[2]

Yongjian Liu, Zhenhai Liu, Ching-Feng Wen. Existence of solutions for space-fractional parabolic hemivariational inequalities. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1297-1307. doi: 10.3934/dcdsb.2019017

[3]

Yejuan Wang, Tongtong Liang. Mild solutions to the time fractional Navier-Stokes delay differential inclusions. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3713-3740. doi: 10.3934/dcdsb.2018312

[4]

Gabriele Bonanno, Beatrice Di Bella. Fourth-order hemivariational inequalities. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 729-739. doi: 10.3934/dcdss.2012.5.729

[5]

Tibor Krisztin. The unstable set of zero and the global attractor for delayed monotone positive feedback. Conference Publications, 2001, 2001 (Special) : 229-240. doi: 10.3934/proc.2001.2001.229

[6]

Eduardo Liz, Gergely Röst. On the global attractor of delay differential equations with unimodal feedback. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1215-1224. doi: 10.3934/dcds.2009.24.1215

[7]

Roberto Garrappa, Eleonora Messina, Antonia Vecchio. Effect of perturbation in the numerical solution of fractional differential equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (7) : 2679-2694. doi: 10.3934/dcdsb.2017188

[8]

Petr Kůrka. On the measure attractor of a cellular automaton. Conference Publications, 2005, 2005 (Special) : 524-535. doi: 10.3934/proc.2005.2005.524

[9]

Tomás Caraballo, Marta Herrera-Cobos, Pedro Marín-Rubio. Global attractor for a nonlocal p-Laplacian equation without uniqueness of solution. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1801-1816. doi: 10.3934/dcdsb.2017107

[10]

Leszek Gasiński, Nikolaos S. Papageorgiou. Nonlinear hemivariational inequalities with eigenvalues near zero. Conference Publications, 2005, 2005 (Special) : 317-326. doi: 10.3934/proc.2005.2005.317

[11]

Leszek Gasiński. Existence results for quasilinear hemivariational inequalities at resonance. Conference Publications, 2007, 2007 (Special) : 409-418. doi: 10.3934/proc.2007.2007.409

[12]

Siegfried Carl. Comparison results for a class of quasilinear evolutionary hemivariational inequalities. Conference Publications, 2007, 2007 (Special) : 221-229. doi: 10.3934/proc.2007.2007.221

[13]

Sertan Alkan. A new solution method for nonlinear fractional integro-differential equations. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1065-1077. doi: 10.3934/dcdss.2015.8.1065

[14]

Barbara Brandolini, Francesco Chiacchio, Cristina Trombetti. Hardy type inequalities and Gaussian measure. Communications on Pure & Applied Analysis, 2007, 6 (2) : 411-428. doi: 10.3934/cpaa.2007.6.411

[15]

Ciprian Foias, Ricardo Rosa, Roger Temam. Topological properties of the weak global attractor of the three-dimensional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2010, 27 (4) : 1611-1631. doi: 10.3934/dcds.2010.27.1611

[16]

Stanislaw Migórski, Anna Ochal. Navier-Stokes problems modeled by evolution hemivariational inequalities. Conference Publications, 2007, 2007 (Special) : 731-740. doi: 10.3934/proc.2007.2007.731

[17]

O. Chadli, Z. Chbani, H. Riahi. Recession methods for equilibrium problems and applications to variational and hemivariational inequalities. Discrete & Continuous Dynamical Systems - A, 1999, 5 (1) : 185-196. doi: 10.3934/dcds.1999.5.185

[18]

Stanislaw Migórski. A class of hemivariational inequalities for electroelastic contact problems with slip dependent friction. Discrete & Continuous Dynamical Systems - S, 2008, 1 (1) : 117-126. doi: 10.3934/dcdss.2008.1.117

[19]

Stanisław Migórski, Biao Zeng. Convergence of solutions to inverse problems for a class of variational-hemivariational inequalities. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4477-4498. doi: 10.3934/dcdsb.2018172

[20]

M. Baake, P. Gohlke, M. Kesseböhmer, T. Schindler. Scaling properties of the Thue–Morse measure. Discrete & Continuous Dynamical Systems - A, 2019, 39 (7) : 4157-4185. doi: 10.3934/dcds.2019168

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (26)
  • HTML views (146)
  • Cited by (0)

Other articles
by authors

[Back to Top]